Jump to content

Search the Community

Showing results for tags 'prozac bridge'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. Hello Im 2 weeks off of Pristiq. My idiot NP decided to switch me from 50 of pristiq to 20 of prozac. Now getting off prozac. Symptoms started about 4 or 5 days in. Intolerable restlessness, irritability, hopelessness, and tremors in face, hands, arms, neck, trunk. Big problem is they r still getting worse at this point. When I was on the 50 I felt at least ok, but I wanted to get off because I thought it was causing the tremors, which have now gotten much worse in withdrawl. Effexor use and withdrawl also cause tremors. Should I get back on the pristiq and let myself stablize hoping the trem
  2. Hallo. I have been on Paxil for 20 years, 20 mg I went down to 10mg, then I switched to Prozac After 15 months tapering, I am down to 1 mg In my country there is no liquid for Prozac, but I can resolve them in water, just don’t know how to measure. I would appreciate a help with that. Thank you
  3. Hi all. Found this site by accident but glad I did. I’m struggling a lot after recently stopping AD’s and so trying to educate myself, encourage a semblance of kindness towards myself 🙄and get a bit of support and a more objective perspective on this bloody difficult journey. Been on Prozac for 25 years and then replaced with Duloxetine/Cymbalta in 2014 (after failed attempts to come off Prozac). During the majority of this time I have had no psych service input other than putting me on and leaving me on AD’s. At present - Was on 60mg Duloxetine which I tapered over the last 2 mo
  4. Hello all, first thank you for this really helpful forum. I started taking Venlafaxine 150 back in 2016. Later in 2018 i started tapering it off with 5-10% rule. In 2020 I arrived finally at 50mg. At this point however I got strong withdrawal symptoms even with 5%. I learned then about the Prozac bridge method and i thought I give it a try. So i am now off the Venlafaxine for about 2 months and now i only take Fluoxetine 13mg. However I still have some withdrawal problems from the venlafaxine 2 months later. It is not that bad, but mostly my brain is hurting headache and strange
  5. PLEASE READ THIS ENTIRE TOPIC BEFORE GOING OFF PRISTIQ. Pristiq comes in insufficient dosages to taper. Do not alternate doses of Pristiq to taper -- this will cause the levels of this medication in your brain to go up and down and is second only to cold-turkey in causing withdrawal symptoms. AND DON'T COLD-TURKEY EITHER!!!!!!!!! To reduce the risk of withdrawal symptoms and post-discontinuation prolonged withdrawal syndrome, as with other psychiatric drugs we recommend reducing Pristiq by 10% per month, calculated on the last dosage. (The amount of the reduction gets p
  6. I am withdrawing from Effexor it was a brutal withdrawal. My dr put me on Prozac 5 mgs for a few weeks and I stopped the effexor I was down to 25 a day. I’m hoping I can stop the Prozac too but feel awful. Can’t sleep kind of queezy physically not myself. Better tho than the withdrawal from Effexor where I had cold, sore throat, dizziness nausea. I was on the Effexor for over 5 years so I guess tapering off is hard.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy